Positive kernels, fixed points, and integral equations

Burton, Theodore A. and Purnaras, Ioannis K.: Positive kernels, fixed points, and integral equations. (2018)

[img]
Preview
Cikk, tanulmány, mű
ejqtde_2018_044.pdf

Download (474kB) | Preview
Item Type: Journal
Publication full: Electronic journal of qualitative theory of differential equations : special edition
Date: 2018
Volume: 3
Number: 44
ISSN: 1417-3875
Page Range: pp. 1-21
Uncontrolled Keywords: Integrálegyenlet
Additional Information: Bibliogr.: p. 20-21.
Date Deposited: 2018. Nov. 06. 14:30
Last Modified: 2020. Jul. 29. 12:20
URI: http://acta.bibl.u-szeged.hu/id/eprint/55714

Actions (login required)

View Item View Item